# SDR AALA202503049335

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 64,416 hours, 27,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE GIRT BAR DIFFICULT TO UNSTOW. MAINTENANCE CHECKED R1 DOOR SLIDE, CLEANED AND LUBED GIRT BAR AS WELL AS THE RETAINER CLIPS. GIRT BAR STOWS AND UNSTOWS NORMALLY.
